I started taking 5 mg Bystolic about 1 year and a half ago fo high blood pressure and I have gained about 15 lbs. I have been diagnosed with Fatty Liver Disease via ultrasound. I have also been experiencing foot pain right after waking up in the morning on the outer side of my left foot, but the pain goes away after I walk (actually limp-walk) for 3 minutes.
The dose of Bystolic you are taking is actually quite low, average is 10mg, and I take 20mg myself. Yes, weight gain and swelling can be associated with this and right now I have a bit of both, but I seriously doubt you have been on Bystolic long enough for such a low dose to have caused the Fatty Liver Disease, which is more common than you may think.
Further, the foot pain is probably a result of either increased weight gain and the extra pressure you are putting on it daily or just good old osteoarthritis, which can be greatly increased by 10lbs of weight gain.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2013 • 4 answers
Posted 9 May 2015 • 1 answer
Posted 9 Jun 2015 • 1 answer
Posted 8 Oct 2015 • 3 answers
Posted 8 Nov 2016 • 2 answers